RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 12, Pages 1793–1814 (Mi zvmmf2470)  

The method of additive separation of singularities for quasilinear singularly perturbed elliptic and parabolic equations

G. I. Shishkin

Ekaterinburg

Full text: PDF file (2106 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:12, 1541–1558

Bibliographic databases:
UDC: 519.6:517.955.8
MSC: Primary 65N06; Secondary 35J65, 35K55, 65M06, 65N12, 65M12
Received: 12.05.1993
Revised: 21.01.1994

Citation: G. I. Shishkin, “The method of additive separation of singularities for quasilinear singularly perturbed elliptic and parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:12 (1994), 1793–1814; Comput. Math. Math. Phys., 34:12 (1994), 1541–1558

Citation in format AMSBIB
\Bibitem{Shi94}
\by G.~I.~Shishkin
\paper The method of additive separation of singularities for quasilinear singularly perturbed elliptic and parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 12
\pages 1793--1814
\mathnet{http://mi.mathnet.ru/zvmmf2470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311460}
\zmath{https://zbmath.org/?q=an:0843.65073}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 12
\pages 1541--1558
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QX20500005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2470
  • http://mi.mathnet.ru/eng/zvmmf/v34/i12/p1793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:69
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020